# SDR ABXA9600593

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46016
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 56410311ABX1
- Condition: Defective
- Location: Lt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S AND FLIGHT ENGINEER'S SEATS SLIPPED OUT OF THE LOCKED POSITIONS DURING TAKEOFF.  CLEANED FLIGHT ENGINEER'S SEAT TRACKS AND LUBED SEAT LOCKING PINS.  REPLACED CAPTAIN'S SEAT IAW DC8 MM.  OPS CHECK GOOD FOR CAPTAIN'S AND FLIGHT ENGINEER'S SEATS LOCKING IN POSITION.
